A member asked:

What symptoms do you have tapering off zoloft (sertraline)?

A doctor has provided 1 answer
Dr. Victoria Wang answered

Specializes in Internal Medicine

Unexplained headache: One major symptom may be a headache that can last for several weeks upon stopping zoloft (sertraline) suddenly. You are less likely to have symptoms when you gradually decrease zoloft (sertraline) over a few weeks as opposed to just stopping it cold turkey.

Answered 5/9/2016

5k views

Thank

Related Questions

A member asked:

Can i make cross tapering Zoloft (sertraline) to brintellix?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...